# SDR USAA2009071691848

- Difficulty date: July 3, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - NR 03-0557-8-0550/003 - CRACK IN FUSELAGE SKIN AT L1 DOOR LOWER HINGE CUTOUT AT BS304, S13L.  REPAIRED FUSELAGE SKIN AT L-1 DOOR LOWER HINGE CUTOUT AT BS304, S13L IAW US AIRWAYS EA 101240.
